# SDR DLM88050191

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 41,194 hours, 32,226 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15508K024
- Condition: Worn
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY DROPPED PRESSURE FAILED TO ZERO.  REPLACED ENG HYD PRESSURE LINE IN TAIL COMPARTMENT.
